# SDR CALA2023072102308

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 34,906 hours, 12,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Delaminated
- Location: Rt Wing O/B
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING O/B TRAILING EDGE FLAP LOWER SURFACE SKIN DELAM/MISSING SECTION, MEASURING 26"X12" SEE PICS C/W RII INSPECTION OF RIGHT OUT BOARD TRAILING EDGE FLAP IAW MM27-51-22-400-801 UP TO AND INCLUDING STEP4 SUB STEP(6) NOTHING HAS BEEN TORQUED NEED TO CONTINUE WITH INSTALL LOCKED FOR FERRY UNLOCK FOR UPDATE LOCK FOR MX FERRY UNLOCKED TO UPDATE UNLOCK LOCK FOR MX FERRY REMOVED RT OUTBOARD TRAILING EDGE  FLAP ASSY REF MM CORRECTION USED 27-51-22-000-801 INSTALLED RT OUTBAORD AFT FLAP PER MM 27-51-22-400-801 UP TO AND ABOVE SIGN OFF IS FOR STEP 4 E 6 OF MM TYPO.  INSTALLED RT OUTBAORD AFT FLAP PER MM 27-51-22-400-801 UP 27-51-21-000-801 INCLUDING STEP 4 SUBSTEP (6). NEED TO CONTINUE WITH INSTALLATION TO AND INCLUDING STEP 4 E(6). NEED TO CONTINUE WITH INSTALLATION AND ADJUSTMENT AND ADJUSTMENT CONTINUED INSTALLATION OF OUTBOARD AFT FLAP FOLLOWING AMM 27-51-22-400-801 FROM SUBTASK (4) (E) STEP 7. PARTS USED: 29-5753-9-0010,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1873679  SN OFF 4196 VERIFIED INSTALL OF RH AFT FLAP IAW GMM RII PROCEDURES. FLAP, B737NG, R  OFF 29-5753-9-0010 4196 ON 29-5753-9-0010 8053
